TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 8.

Abbas, Z. and Wang, Yongqi and Hayat, T. and Oberlack, Martin :
Mixed convection in the stagnation-point flow of a Maxwell fluid towards a vertical stretching surface.
[Online-Edition: http://www.sciencedirect.com/science/article/pii/S1468121809...]
In: Nonlinear Analysis: Real World Applications, 11 (4) 3218 - 3228. ISSN 1468-1218
[Article] , (2010)

Ali, N. and Hayat, T. and Wang, Yongqi :
MHD peristaltic flow of a third order fluid in an asymmetric channel.
[Online-Edition: http://dx.doi.org/10.1002/fld.2184]
In: International Journal for Numerical Methods in Fluids, 64 (9) pp. 992-1013. ISSN 1097-0363
[Article] , (2010)

Ali, N. and Wang, Yongqi and Hayat, T. and Oberlack, Martin :
Numerical solution of peristaltic transport of an Oldroyd 8-constant fluid in a circular cylindrical tube.
[Online-Edition: http://www.nrcresearchpress.com/doi/abs/10.1139/P09-081]
In: Canadian Journal of Physics, 87 (9) pp. 1047-1058. ISSN 0008-4204
[Article] , (2009)

Ali, N. and Wang, Yongqi and Hayat, T. and Oberlack, Martin :
Slip Effects on the Peristaltic Flow of a Third Grade Fluid in a Circular Cylindrical Tube.
[Online-Edition: http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=n...]
In: Journal of Applied Mechanics, 76 (1) 011006/1-011006/10. ISSN 0021-8936
[Article] , (2009)

Abbas, Z. and Wang, Yongqi and Hayat, T. and Oberlack, Martin :
Slip effects and heat transfer analysis in a viscous fluid over an oscillatory stretching surface.
[Online-Edition: http://dx.doi.org/10.1002/fld.1825]
In: International Journal for Numerical Methods in Fluids, 59 (4) pp. 443-458. ISSN 1097-0363
[Article] , (2009)

Wang, Yongqi and Hayat, T. and Hutter, K. :
On non-linear magnetohydrodynamic problems of an Oldroyd 6-constant fluid.
[Online-Edition: https://doi.org/10.1016/j.ijnonlinmec.2004.05.010]
In: International Journal of Non-Linear Mechanics, 40 (1) pp. 49-58. ISSN 0020-7462
[Article] , (2005)

Hayat, T. and Wang, Yongqi and Siddiqui, A. M. and Asghar, S. :
A mathematical model for the study of gliding motion of bacteria on a layer of non-Newtonian slime.
[Online-Edition: http://onlinelibrary.wiley.com/doi/10.1002/mma.516/pdf]
In: Mathematical Methods in the Applied Sciences, 27 (12) pp. 1447-1468. ISSN 0170-4214
[Article] , (2004)

Hayat, T. and Wang, Yongqi and Siddiqui, A. M. and Hutter, K. and Asghar, S. :
Peristaltic transport of a third-order fluid in a circular cylindrical tube.
[Online-Edition: http://www.worldscinet.com/m3as/12/1212/S0218202502002288.ht...]
In: Mathematical Models and Methods in Applied Sciences (M3AS), 12 (12) pp. 1691-1706. ISSN 0218-2025
[Article] , (2002)

This list was generated on Sat May 25 02:10:23 2019 CEST.